MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine plus ver.2 assay on a cobas c 503 analytical unit, not matching the expectations.Sample 1 was drawn and tested, resulting in a creatinine value of 1496 mol/l.The high creatinine value prompted a new sample (sample 2) to be drawn and tested, resulting in a creatinine value of 29.8 mol/l.The result of 29.8 mol/l was considered normal.An emlapatch was used on the patient; likely, the skin was not cleaned after removal and before sampling.The customer suspected an interference during the sample drawing.
 
Additional Manufacturer Narrative
The data review of the cobas c 503 instrument showed no abnormalities or errors.The results were repeatable on the same system without alarms, and other samples processed simultaneously were unaffected.The patch contains castor oil and adhesives, which can affect sample integrity.If aspirated, these substances can cause turbidity or volume displacement, leading to questionable spectrophotometric readings.The contamination was isolated to a single tube, which was confirmed to have been drawn first.The investigation excluded hardware failure and reagent defects.The creatinine plus ver.2 reagent functioned correctly before and after the incident.The investigation did not identify a product problem.The cause of the event was consistent with a pre-analytical (external) sample contamination (exogenous substances entered the first collection tube, compromising the sample integrity).

Brand Name
CREATININE PLUS VER.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24701380
Report Number1823260-2026-01102
Device Sequence Number16068116
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057524190
Device Lot Number91675101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown